# SDR WVER0904201492405

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 25,218 hours, 20,967 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 6905311228004S00
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT AND LT COCKPIT FLOORBEAM ATTACH FLANGES AT BS 280 ARE CRACKED AT THE RADIUS APPROX. .750 LONG. REPAIRED  FLOORBEAM IAW REO 690-53-11-695, REV.
